My transition from Lantus to Levemir is going well. I may have to up my dose a little bit, but I'm just keeping an eye on it and doing some basal testing at first.
I have, however, noticed something odd:
I had a lot of bruising from the Lantus injections -- each injection left me with a quarter- to half-dollar-sized bruise that lasted for several days to a week or more. I use the front of my thighs for Lantus, and they looked like they'd been splashed with ink by a demented printer -- however, my short-shorts and mini-skirts days are far behind me so no worries.
Now here's the weird thing, I'm injecting the exact same amounts of Levemir and these injections are leaving a completely different kind of mark -- I get a tiny, circular, very red mark but not the huge bruises that I got from the Lantus.
I know Lantus is very acidic (the famous Lantus Burn) but I'm still injecting the same total amount of fluid.
Have I stumbled upon another advantage of Levemir?